MathSciNet Relay Station
MathSciNet bibliographic data
MR2183119 20C08
Etingof, Pavel; Gan, Wee Liang; Ginzburg, Victor Continuous Hecke algebras. Transform. Groups 10 (2005), no. 3-4, 423–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement